Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On embeddings in the sphere
HTML articles powered by AMS MathViewer

by John R. Klein PDF
Proc. Amer. Math. Soc. 133 (2005), 2783-2793 Request permission

Abstract:

We consider embeddings of a finite complex in a sphere. We give a homotopy-theoretic classification of such embeddings in a wide range.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55P25, 57Q35
  • Retrieve articles in all journals with MSC (2000): 55P25, 57Q35
Additional Information
  • John R. Klein
  • Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202
  • MR Author ID: 308817
  • Email: klein@math.wayne.edu
  • Received by editor(s): October 29, 2003
  • Received by editor(s) in revised form: May 1, 2004
  • Published electronically: April 19, 2005
  • Additional Notes: The author was partially supported by NSF Grant DMS-0201695
  • Communicated by: Paul Goerss
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2783-2793
  • MSC (2000): Primary 55P25; Secondary 57Q35
  • DOI: https://doi.org/10.1090/S0002-9939-05-07823-8
  • MathSciNet review: 2146234